# SDR DHL2006805506

- Difficulty date: September 8, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 82,854 hours, 30,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 82,854 hours, 30,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY COMPT INTERNAL STRUCTURE "L" ANGLE CRACKED 2" STA 1660.000 LBL 50".  REMOVED CRACKED "L" ANGLE IAW SRM 51-1-20D.  FABRICATED NEW "L" ANGLE (AL7075T6 0.063") IAW SRM 53-2-0 PG 1.  CLEANED, TREATED AND PRIMED AREA AND "L" ANGLE IAW SRM 51-1-8B.  INSTALLED "L" ANGLE IAW SRM 51-1-20D, SRM 51-3-1.
